Addiction Survivors Peer-Support Forum

Addiction Survivors Peer-Support Forum (http://www.addictionsurvivors.org/vbulletin/index.php)
-   Side effects (http://www.addictionsurvivors.org/vbulletin/forumdisplay.php?f=78)
-   -   foggy slow scatter brained (http://www.addictionsurvivors.org/vbulletin/showthread.php?t=30155)

user73 10-13-2015 12:03 PM

foggy slow scatter brained
 
Anyone find it hard to concentrate or trouble with short term memory?

Eliza12 10-13-2015 02:03 PM

Hi user73,

It's possible that your dose is too high. Don't think sub should cause those problems. I felt much more clear after getting off opiates with sub. If you like, give us a little more info about your dose and duration of treatment.

Best,
Elizabeth

user73 11-12-2015 12:56 PM

For the last 2 years I have been prescribed 6 milligrams a day of the sublingual film.
Also my doctor prescribed 2 more milligrams for anxiety as needed

user73 11-12-2015 01:01 PM

I recently got switched to zubsolve because of insurance.
For some reason, maybe it's all in my head, but this stuff doesn't seem to leave me with a brain fog.

Sam Bailey 11-12-2015 07:10 PM

Hey User73!

Yes, indeed. Welcome to AS!

Re those side effects you mention? I also think you might be on too high of a dose...for what YOU need to handle your symptoms. 6 mgs is actually pretty darn high, depending on a number of things. For instance, depending on what opiate(s) you were using... How much you were using...the frequency of your use...etc.

Chances are you do NOT need 6mgs to remain symptom free. The medication is, for real, damn strong medicine!

You might, soon as possible, start your day off with 2mg, then if you genuinely need more, you can titrate UP. But definitely give that lower dose a try...and do NOT bend to some "need" for an increased dose too soon. Cause truth is, as least for ME, my "need" for more and more opiate was indeed in my head. Not all of it, of course. But man, I could easily talk myself into "needing" something any time of the day or night.

Finally, it's my experience that that extra 2mgs for anxiety? Total waste of the medication, IMO. Sub will do nothing, not really, for one's anxiety issue. If it does, then, yes, that too is likely n your head.

A condition of brain fog totally sucks. It shouldn't exist in your life. Try lowering your dose, total of 2mg per day, instead of that total of 8mgs. See if that helps.

Please keep posting.

best,

sam

user73 01-21-2016 10:11 PM

Hey sam bailey,

When I first got on suboxone, I was taking 12-13, 10mg lortabs/day. And if I couldon't find that, I would take anything to get me by till I found some.

I was on, 32 mg /day at first, then went to 24, ......etc. now on 6mg/day.

Th his last month, I almost ran out of med. Before my refill date.
I noticed I was running thin about 10 days away from refill day.

So, I had to ration to make it stretch.
That made for a stressull week.
On the bright side, I realized that I can survive on 4mg/day. .....

Eventually, I would like to be off of bup, but that will be quite a while from now.
I hate to find myself in the "ration" situation, but at least I've seen that I can survive on less and I'm another step closer to being off of this stuff.


Foggy headed seems a Lil better.


All times are GMT -4. The time now is 04:26 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors